MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 200; LIFT PATIENT NON AC POWERED
Model Number 3121001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during the use of the likorall 200, the device¿s lift strap dropped down approximately 30cm while lifting the patient.The customer reported that there was no injury with the event, however, the patient did report experiencing ¿lower back pain¿ as a result.There was no report of medical intervention for the reported pain.The likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing, and balance training, when weighing the patient, and when lifting the patient with a stretcher.The device instructions for use state ¿before lifting always ensure that: the lift strap is not twisted or worn and can move in and out of the lift unit freely; the lifting accessories are not damaged; the sling is correctly and securely applied to the patient in order to prevent injuries from occurring; and the lifting accessory is correctly applied to the lift.¿.
 
Additional Manufacturer Narrative
An inspection of the device performed by a baxter service technician confirmed a breakage of the device¿s shaft.Additionally, a functional test of the device¿s single fault safety system showed the safety system did not function as intended, noting that the oil level in the safety system¿s drum was below specifications, although no leak was detected.The failure of the safety system is attributed to the incorrect level of fluid.In this event, the patient reportedly experienced back pain.Pain is an unpleasant sensation that typically stops once the stimulus is removed, is not life-threatening, and does not require medical or surgical intervention to preclude permanent impairment of a body function or body structure.The patient did not sustain permanent impairment of a body function or permanent damage to a body structure and did not require medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes that no serious injury occurred.The cause of the event is attributed to the breakage of the device¿s shaft, and subsequent failure of the device¿s single-fault safety system to engage at the time of the event.If the reported malfunctions were to recur, it is likely to result in serious injury or death.

Brand Name
LIKORALL 200
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22563201
Report Number8030916-2025-00090
Device Sequence Number9348019
Product Code FSA
UDI-Device Identifier00887761981911
UDI-Public(01)00887761981911
Combination Product (Y/N)N
Initial Reporter CountryHK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3121001
Device Catalogue Number3121001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown